# SDR SIMA20151028003

- Difficulty date: October 28, 2015
- Submitted: October 29, 2015
- Operation: Air carrier
- Aircraft: N647AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145222
- Aircraft time: 37,838 hours, 34,137 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: LD
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

DURING CONFIGURATION FOR LANDING FLAP FAIL MSG DISPLAYED UPON SELECTION OF FLAPS 9.  FLAPS FAILED AT 0.  RAN AOM 1 PROCEDURE LANDED FLAPS UP, TOUCHDOWN NORMAL.  VREF 158 KTS USED MAX REVERSE.  TROUBLE SHOT IAW FIM 27-51-00-810-817.  CHECKED SCREWS, NO DEFECTS NOTED TRANSITORY CONDITION OF THE FLAP RESET SWITCH.
